# SDR N6WA201404003001

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 26,491 hours, 19,072 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW DAMPER NR 2 INOPERATIVE STATUS MESSAGE.  DEFERRED YAW DAMP NR 2 IAW MEL 22-22-01 CAT C.
